# SDR AALA202408235663

- Difficulty date: August 16, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,702 hours, 15,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SKIN GOUGE LOCATED AT BS 228 AND RBL12 FORWARD OF NLG CUT-OUT. INSTALLED DOUBLER REPAIR PER EA 356544A.
